# SDR NACA20010041

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,098 hours
- Engine: Pwa R2800*
- Engine time: 2,486 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: 33325
- Condition: Rough
- Location: Nr 4
- Part time: 2,486 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE WILL NOT TAKE A LEAN (POSSIBLE LOW COMPRESSION ON THE NR 10, NR 16 CYLINDERS).  REPLACED ENGINE, (DUE OVERHAUL).
